# SDR SWIA201641908

- Difficulty date: February 1, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 10190
- Aircraft time: 33,484 hours, 19,760 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 443BB CHAFE AT THE AFT END.  INSTALLED NEW PANEL 443BB IAW SRM.
